Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rosacgirl

Finacea/ram Question

Recommended Posts

I am currently using Retin-A Micro .1%. I have been using this for about 5 weeks now. I had originally been applying the RAM at night and Finacea in the morning. That caused my skin to burn and sting too much, so I decided I would get used to the RAM first and then start using the Finacea again. I seem to have adjusted well to the RAM, but I still have some peeling and dryness on my chin and jawline and some stinging for a few minutes when I apply it. When should I start using the Finacea again? I have extremely sensitive skin, so I am a little apprehensive. I also use CeraVe lotion both AM and PM.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×